# SDR C2XA09TY169

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND CORROSION ON FRAME 75 VERTICAL STAB FITTING, 4 BOLT HOLES HAD SOME CORROSION.  MAINTENANCE REMOVED THE FITTING AND REAMED THE FOUR HOLES AND BUSHINGS INSTALLED.  THEN REINSTALL THE FITTING IAW EC 5530-01185A.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
